# SDR ASAA2017010219235

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 55,051 hours, 24,881 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  ACFT GROUNDED.  FOUND L1188 CONNECTORS DISCONNECTED & STOWED. RECONNECTED D3666 & D3668. IAW SSM 33-51-21. OPS CHECKED NORMAL.
